# SDR AALA202411056164

- Difficulty date: October 13, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,080 hours, 15,187 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER ARIL ASSEMBLY LOCATED AT STA 500I, FROM LBL 24 TO RBL 24. REPLACED BULKHEAD SUPPORT RAIL PER SRM 53-30-08.
